MAUDE Adverse Event Report: MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3504303M
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt by mentor, the device returned without fluid.No foreign material was observed within the device or on the shell surface.Upon visual examination, the device appears intact.No other anomalies were discovered.Because the authorization for return and examination of medical device form was not signed and/or returned to mentor, product evaluation was precluded from further evaluating the device.Complaint was not confirmed.The dhr was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.There is no evidence that the issue is related with manufacturing.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a mentor tissue expander 400cc breast prosthesis would not deflated correctly as the physician tried to use it.At the time of this report, mentor has received no information regarding patient consequences.

Brand Name
MENTOR TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7724640
Report Number1645337-2018-04564
Device Sequence Number13795380
Product Code LCJ
UDI-Device Identifier00081317002390
UDI-Public00081317002390
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Catalogue Number3504303M
Device Lot Number7448200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date07/26/2018
Patient Sequence Number1